# SDR SIMA200931302

- Difficulty date: November 9, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 15,176 hours, 13,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE OVERWING EMERGENCY LIGHTS FLICKER ON/OFF INTERMITTENTLY WITH POWER OFF AND EMERGENCY LIGHT SWITCH NOT ARMED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NUMBER 4 EMERGENCY POWER SUPPLY UNIT ASSEMBLY.  OPERATIONAL CHECK WAS NORMAL IAW AMM 33-50-04.  THE AIRCRAFT WAS RETURNED TO SERVICE.
